# SDR CA140826023

- Difficulty date: August 20, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING REVENUE FLIGHT, BEFORE TAKE-OFF, THE ATPCS (AUTO-FEATHER SYSTEM SELECTED) DID NOT ARM. TAKE-OFF WAS ABORTED AND AIRCRAFT RETURNED TO THE HANGAR UNEVENTFULLY. WAITING FOR A SPARE AFU (AUTO-FEATHER UNIT) FOR REPLACEMENT.
